# SDR C2XA05RI001

- Difficulty date: January 13, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 11,331 hours, 8,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - DURING ROUTINE INSPECTION, MAINTENANCE FOUND EMERGENCY LIGHT FLOOR STRIP, BY SEAT 6A, INOP.  MAINTENANCE REMOVED AND REPLACED STRIP.  OPERATIONAL CHECK WAS PERFORMED SUCCESSFULLY.  THE ACFT WAS APPROVED TO RETURN TO SERVICE.
